# SDR CALA2013111993068

- Difficulty date: November 19, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 91,712 hours, 10,774 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT FWD CARGO DOOR AFT SIDE OF FUSELAGE DAMAGED APPROXIMATELY 36 IN FROM BOTTOM OF DOOR WAY, 1 1-2 INCHES WIDE BY 6 INCHES LONG.  COMPLIED WITH ECRA 5321-01878. HFEC ACCOMPLISHED NO FAULTS FOUND IAW PTT 6362020, IAW ECRA 5330-04741.  REMOVED DAMAGE, HFEC FABRICATED & INSTALLED REPAIR PARTS.  IAW ECRA  PERMANENT REPAIR TO BE DETERMINED PRIOR TO 20,000 PTC.  REPAIRED IAW ECRA 5330-04741.
